# SDR WVB2006F00001

- Difficulty date: April 28, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N767DM
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166042
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3TN3
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: BUA27831
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 710 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A DETAILED INSPECTION OF THE RT PROPELLER ON 4/7/06.  THE MECHANIC LUBING THE PROPELLER FOUND LIQUID BEING FORCED OUT OF THE ZERK HOLE BY THE GREASE BEING PUMPED INTO THE HUB.  THE APPROXIMATE AMOUNT OF LIQUID WAS 2 TO 3 TABLESPOONS OF WHAT APPEARED TO BE TURBINE ENGINE OIL.  PROP WAS REMOVED AND SENT TO A PROP OVERHAUL SHOP FOR FURTHER INVESTIGATION AND FOLLOW UP.  (K)
